Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/2427
Title: Adaptive control with nonconvex parameterization
Authors: Tyukin, Ivan Yu.
Prokhorov, D.V.
Terekhov, V.A.
First Published: 2003
Citation: IEEE Transactions on Automatic Control, 2003, 48 (4), pp. 554-567
DOI Link: 10.1109/TAC.2003.809800
ISSN: 0018-9286
Links: http://hdl.handle.net/2381/2427
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.